# SDR AWXA200602122

- Difficulty date: December 27, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 10,477 hours, 3,970 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: No Test
- Location: Emergency Light
- Part time: 10,477 hours, 3,970 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG NR 3949667 - EMERGENCY TEST ON CIDS FAILS IAW T/C I8M05333. MX REMOVED AND REPLACED EPSU AND BATTERY ON AFT LT CABIN IAW A1C3302 OPS CHECK WAS GOOD.
